# SDR SWIA202161958

- Difficulty date: October 10, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N161SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000569
- Aircraft time: 13,988 hours, 7,851 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B SEAT TRACK HAS 2(EA) AREAS OF CORROSION BETWEEN FR.84-85     (C-CHECK RO 10/28/2021)    BLENDED R/H I/B SEAT TRACK 2(EA) AREAS OF CORROSION BETWEEN FR.84-85NOMINAL THICKNESS .195" MATERIAL REMOVED .195" WITHIN ALLOWABLE LIMITS OF ETD 2021-170-033926. RESTORED SURFACE PROTECTION REF ETD 2021-170-033926. SEE CONTINUATION CARD FOR WORK PERFROMED.
